# SDR SWAA2018101125894

- Difficulty date: September 2, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 62,965 hours, 36,760 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 607551002
- Part serial: 080022750
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD FUEL BOOST PUMP LOWER GROUND STRAP POSITIONS ON SPAR SKIN CORRODED.  REPAIRED WEB IAW EA.
